# SDR SWAA102307

- Difficulty date: April 19, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 71,737 hours, 64,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND EMERGENCY EXIT LIGHT LENS ABOVE FLT DECK THRESHOLD LOOSE.  SECURED LENS PER MM.
